4. Program‎ > ‎

CTS2016 Social Program

The 2016 International Conference on Collaboration Technologies and Systems
(CTS 2016)


October 31 - November 04, 2016
The Florida Hotel and Conference Center
Orlando, Florida, USA


CTS 2016 SOCIAL PROGRAM & EVENTS


 Monday, October 31, 2016  
Excursion Event I - Taste of Orlando  
Group Dinner at Orlando Ale House
 Tuesday, November 01, 2016  
 CTS 2016  Reception 
 Wednesday, November 02, 2016  
 CTS 2016  Banquet Dinner 
 Thursday, November 03, 2016  
 CTS 2016  Luncheon (Tentative), pending sponsorships
 Thursday, November 03, 2016  
 Excursion Event II -  I-Drive 360: Magic and Comedy Show, Attractions, Shopping, Dining    
 Friday, November 04, 2016  
ALL DAY EXCURSIONS
 Excursion I - 
   All Day Tour I - Kennedy Space Center  

 Excursion II -   All Day Tour II - Open Time in Orlando (Museums, 
                               Centers, Malls, …) (Individually or With Group
)


PLEASE NOTE: WE SCHEDULE ALL SOCIAL EVENTS OUTSIDE THE TIME FRAME OF CONFERENCE SESSIONS TO ENCOURAGE MAXIMUM PARTICIPATION AND OPPORTUNITIES TO NETWORK, WHILE STILL EXPLORING THE CONFERENCE CITY AND REGION.  


Excursion Event I:  
Taste of Orlando - 
Group Dinner at Orlando Ale House
 
Monday, October 31, 2016  6:30 PM - 10:30 PM
Join us at Orlando Ale House, a popular, casual Orlando restaurant chain, which has a location that is just a short walk from the conference hotel. This restaurant offers a fun, lively atmosphere with a casual dining experience. They have a moderately priced menu that features entrees that appeal to every appetite including steaks, seafood, wings, salads and much more. They also offer a full-service bar featuring more than 75 beer types, as well as wine and liquor. 

Sign up on the conference website …

PLEASE NOTE: If you have any food restrictions, please email the social events chair at feliciaatcts@gmail.com as soon as you sign up for this tour. 

Pricing, Transportation and Deadlines:  
Transportation is not needed as this restaurant is a short walk from the conference hotel. 
This event will be pay as you go based on your chosen options. 

Deadline to register is:  October 27, 2016. 
Image result for Orlando Ale House florida mall photo


Excursion Event II:  I-Drive 360: Magic and Comedy Show, Attractions, Shopping, Dining       
Thursday, November 03, 2016  7:00 PM - 10:00 PM 
Join us on a fun excursion to I-Drive 360, Orlando’s newest entertainment destination on International Drive.  Once there, we will first have an unforgettable experience on the Orlando Eye, one of the newest attractions in Orlando and the largest observation wheel on the East Coast!  This iconic 400-foot tall structure provides breathtaking views of Central Florida in all directions, with sights of downtown Orlando’s skyline, theme parks, lakes and lush landscape, and on a clear day, views of Cape Canaveral on the east coast. 
After we ride the eye and experience the included 4D cinematic experience, we will have a chance to dine, shop or visit one of the other attractions in the area.  
Want to join is but are afraid of heights?  Choose the transportation only option and you can rejoin the group after the eye ride.
See http://i-drive360.com/ for more details. 

NEW:  WE HAVE ADDED A MAGIC & COMEDY SHOW TO THIS SOCIAL EVENT.  See Registration Desk for Details. 


Detailed Excursion Itinerary:  Details and exact schedule of this excursion will follow.  

Sign up on the conference website …

Pricing, Transportation and Deadlines:   
There are 2 options for this excursion. Transportation only costs $20 per person and transportation plus a group ride on the Orlando Eye is $41. 
  
Deadline to register is:  October 27, 2016.          
 Image result for i drive 360 orlando pictures   Image result for i drive 360 orlando pictures
 Image result for i drive 360 orlando pictures   Image result for i drive 360 orlando pictures


Excursion Three:  All-Day Tours 
Friday, November 04, 2016  8:00 AM – 6:00 PM
This is an opportunity to see many of Orlando’s top attractions and the region, all in one day!  On Friday, Join us for an all day tour(s) of some of Orlando’s best attractions! 

Excursion I:  Kennedy Space Center  
Join us for an inspiring day at Kennedy Space Center

A popular departure from Orlando’s theme parks, but only 45 minutes away is NASA’s launch headquarters, a hub of technology and discovery. Explore NASA’s launch and landing facilities, experience live shows and jaw-dropping encounters with massive rockets.  

Your exploration of the Kennedy Space Center starts with one of their world-renowned tours, where you see many NASA facilities, including the massive launch pads, the gigantic Vehicle Assembly Building, and the awe-inspiring Apollo/Saturn V Center. There is much to do at the Visitor Complex when you return, from live action theatrical shows to the educational Astronaut Encounter briefing. View 10-story high rockets from all eras of space exploration in the Rocket Garden, walk through the full-size Space Shuttle mock-up, enjoy IMAX Theater space films on gigantic five-story screens and see an actual Gemini Program capsule on display. 

The world’s most comprehensive attraction devoted to the space shuttle, the Kennedy Space Center Visitor Complex’s new Space Shuttle Atlantis display brings visitors nose-to-nose with the priceless Atlantis spacecraft as only astronauts have seen it before – with payload bay doors open as if it were floating in space. 

Shopping and food concessions are available in the Visitor Complex.

Our tentative schedule of events is:
  Depart hotel at 08:00am
  09:00am – 11:00am   KSC Bus Tour of Kennedy Space Center and Apollo/Saturn V Center  2 hours
  11:00am – 12:00pm   Dining/Shopping  1 hour
  12:00pm – 02:00pm   Space Shuttle Atlantis® with Shuttle Launch Experience®  2 hours
  02:00pm – 03:00pm   Astronaut Encounter with Mission Status Briefing   1 hour
  03:00pm – 03:30pm   Eyes on the Universe: NASA’s Space Telescopes    30 minutes
  03:30pm – 04:00pm   Science on a Sphere       30 minutes
  04:00pm – 05:00pm   IMAX® 3D Space Films    1 hour
  Depart KSC at 05:00pm  
 
Sign up on the conference website …

Pricing, Transportation and Deadlines:   
$114 per person 
(Includes transportation and admission to Kennedy Space Center and facilities.  All meals, drinks and snacks are extra)   
  
Deadline to register is:  October 27, 2016.  






Excursion II:  
Open Time in Orlando (Museums,
 Centers, Malls, …) (Individually or With Group)
Friday, November 04, 2016  8:00 AM – 6:00 PM
TBD.  

Pricing, Transportation and Deadlines:   
  Forthcoming  
  Deadline to register is:  TBA.  


The hotel has a full service concierge who can help with information and arrangements for local attractions and activities.  

For any questions concerning Social Events, please contact Social Events Co-Chairs:  
  • Felicia Harlow, IEEE Region 2 and AFRL, WPAFB, Ohio, USA, feliciaatcts@gmail.com
  • TBA, TBA



Comments